BibTeX record journals/jap/C12

download as .bib file

@article{DBLP:journals/jap/C12,
  author    = {Jorge Littin C.},
  title     = {Uniqueness of Quasistationary Distributions and Discrete Spectra when
               {\(\infty\)} is an Entrance Boundary and 0 is Singular},
  journal   = {J. Applied Probability},
  volume    = {49},
  number    = {3},
  pages     = {719--730},
  year      = {2012},
  url       = {https://doi.org/10.1017/S0021900200009499},
  doi       = {10.1017/S0021900200009499},
  timestamp = {Sun, 28 May 2017 13:17:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jap/C12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics